MathSciNet Relay Station
MathSciNet bibliographic data
MR2855368 (2012i:41019) 41A36 (40A05 40A30)
Mursaleen, M.; Alotaibi, A. Statistical lacunary summability and a Korovkin type approximation theorem. Ann. Univ. Ferrara Sez. VII Sci. Mat. 57 (2011), no. 2, 373–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement